Vol 25 No 2 (2020)
Published: 2020-03-18
Articles
M-matrices and convergence of finite difference scheme for parabolic equation with integral boundary condition
Abstract 1550 | PDF Downloads 1193 | DOI https://doi.org/10.3846/mma.2020.8023
Page 167-183
On time periodic solutions to the generalized BBM-burgers equation with time-dependent periodic external force
Abstract 1350 | PDF Downloads 900 | DOI https://doi.org/10.3846/mma.2020.10319
Page 184-197
Fourth-order pattern forming PDEs: partial and approximate symmetries
Abstract 1422 | PDF Downloads 1010 | DOI https://doi.org/10.3846/mma.2020.10115
Page 198-207
A quadratic C0 interior penalty method for the quad-curl problem
Abstract 1395 | PDF Downloads 967 | DOI https://doi.org/10.3846/mma.2020.9796
Page 208-225
Decay rates for a coupled viscoelastic Lamé system with strong damping
Abstract 1434 | PDF Downloads 1016 | DOI https://doi.org/10.3846/mma.2020.10383
Page 226-240
Analytic self-similar solutions of the Kardar-Parisi-Zhang interface growing equation with various noise terms
Abstract 1608 | PDF Downloads 1007 | DOI https://doi.org/10.3846/mma.2020.10459
Page 241-256
A new second-order difference approximation for nonlocal boundary value problem with boundary layers
Abstract 1562 | PDF Downloads 1159 | DOI https://doi.org/10.3846/mma.2020.9824
Page 257-270
Application of higher order Haar wavelet method for solving nonlinear evolution equations
Abstract 1869 | PDF Downloads 1406 | DOI https://doi.org/10.3846/mma.2020.11112
Page 271-288
On time-to-buffer overflow distribution in a single-machine discrete-time system with finite capacity
Abstract 1340 | PDF Downloads 709 | DOI https://doi.org/10.3846/mma.2020.10433
Page 289-302
Representation of solutions of systems of linear differential equations with multiple delays and nonpermutable variable coefficients
Abstract 1645 | PDF Downloads 1065 | DOI https://doi.org/10.3846/mma.2020.11194
Page 303-322